Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 4, Pages 363-381
http://dx.doi.org/10.1155/S1048953397000427

The theory of networks of single server queues and the tandem queue model

France Telecom, CNET, 4 Parc de la Bérengère, Saint-Cloud F-92210, France

Received 1 August 1997; Revised 1 October 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pierre Le Gall, “The theory of networks of single server queues and the tandem queue model,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 4, pp. 363-381, 1997. https://doi.org/10.1155/S1048953397000427.